# SDR GAIA01260ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED RIGHT ELEVATOR HAD CORROSION, BOTTOM SIDE, ELEVATOR STATION 66, AREA IS MARKED.  ACCOMPLISHED ELEVATOR SKIN REPAIR IAW B727 SRM 55-20-3, FIG 1.  (M)
